# SDR 95ZZZX5212

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5235L
- Make and model: Piper PA 28-180
- Aircraft serial: 284529
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON CENTER SECTION OF THE FORWARD FLANGE OF THE UPPER SPAR CAP ON THE LT WING.  A FUEL TANK MOUNTS FORWARD OF THE SPAR WHERE THE CORROSION WAS FOUND.  THE CORROSION IS VERY MINOR.  THE CORROSION HAS BEEN COMPLETELY REMOVED AND IT IS BELIEVED THAT NO STRUCTURAL REPAIR OF THE AREA IS NECESSARY.
